# SDR ASOA200801357

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INNER HANDLE CRACKED AT TORQUE TUBE ATTACH POINT.  REMOVED ASD INNER HANDLE PER AMM 52-11-00.  DRILLED AND REAMED HANDLE IAW MM 52-11-00.  INSTALLED NEW ASD INNER HANDLE IAW SRM 52-11-02.  INSTALLED, REMOVED AND REPLACED BETA LIGHT IAW AMM 52-11-02.
